# SDR CALA2015042393628

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE BELLY SKIN BS 520 - 740, STRINGER 44L - 44R HAS PITTING DAMAGE & EXISTING REPAIR DOUBLER BETWEEN BS 620 - 640 & STRINGER 44R - 46R.  CF90 48, NOT IAW CURRENT SRM 53-00-01 REPAIR 1.  REMOVED, REPLACED DOUBLER & REPAIR SKIN PITTING DAMAGE IAW ECRA 5330-05114.
